MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERFUSOR ®; PUMP, INFUSION

B BRAUN MELSUNGEN AG PERFUSOR ®; PUMP, INFUSION
Model Number 8713030
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: syringe of fentanyl 500mcg/10ml placed on 2.9 at 6pm.Programmed flow rate: 20 mcg/h.On 3.9 at 8am, empty syringe.Estimated duration was 25 hours (without bolus).Mr did not receive a bolus during the entire treatment.According to the icls + icus, preparation of the product complies with the it.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number: (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Corrected information: d4 primary unique device identifier (udi) number.Additional information: d9: device returned to manufacturer.H4: device manufacturer date.General information: complaint: (b)(4).Information to the sample: model: perfusor space, article number: (b)(4), serial number/batch: (b)(6), software version: n030004, hours of operation: 20999, further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from on (b)(6) 2024 were investigated.On (b)(6) 2024, at 18.01pm a omnifix 50ml syringe was selected.The syringe was filled too approx.7ml.The infusion started with a rate of 0,4ml/h and a volume of 10ml at 18:02pm.During the infusion, three times a bolus of 0,4ml was selected.On (b)(6) 2024 at 08:41am the syringe was empty, and the infusion stopped.At this time, 6,95ml was infused.No other abnormalities were found.The syringe was extracted.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the technician seal (41-01-210) on the lower housing were intact and undamaged.The device shows age related signs of wear and tear and a damage on the p2-connector were found.Functional inspection: a functional test was performed.The device passes the self-test.A omnifix 50 ml syringe was inserted, and the pump identified the syringe, and it could be selected from the menu.It was possible to put the pump in operation.Individual inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 5 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured and resulted in a value of +0,66%.Accuracy of set delivery rate should be ± 2 % according to iec/en 60601-2-24.Disassembling: the device was disassembled and the inside was investigated.No other damages could be found inside the device.Judgment: the complaint could not be confirmed.Summing up all tests, the perfusor space operated within our specification.No product deviation.The damage parts are damaged by an impact damage.

Brand Name
PERFUSOR ®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20415720
Report Number9610825-2024-00765
Device Sequence Number12862131
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745(17)130319(10)5059906033
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713030
Device Lot Number5059906033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale